Dear Tom, You don’t prop a woman on Coumadin up against a cement post…

and hope she’ll stay put, not when she’s reportedly feeling weak and lightheaded and has no motor control. I’ve been a hospice nurse for over 20 years. Prior to that I was an ICCU/CCU charge nurse. I’m married to a doctor.

Hillary Clinton is a sick woman. This election is causing people who are normally clear-headed and reasonable to dismiss things that should be of major concern. The mainstream media is contorting itself, squeezing into clown cars, burying their collective heads in the sand, trying to ignore the evidence staring them in the face.

This is sexist? It’s a conspiracy? She stumbled? She tripped?

Are you effin’ blind???

As an RN and a human being, watching that video made me sick to my stomach. I was horrified! The poor woman! What is wrong with all of you???

Coumadin is a blood thinner. The biggest rule about Coumadin? No, it’s not avoid leafy greens. It’s don’t fall. If you fall on your head you can suffer, in layman’s terms, a brain bleed. If you are on Coumadin and you fall on your head, you can die.

It’s obvious to me that Mrs. Clinton’s handlers (and likely Mrs. Clinton) are way too concerned with appearances. There is too little concern for her well-being. She should have been in a wheelchair, or they should have laid her down on the ground, and above all, she should have been taken to a hospital.

Mrs. Clinton did not stumble. Nor did she trip. SHE HAD NO MOTOR CONTROL. SHE HAD NO MORE MOTOR CONTROL THAN A PARAPLEGIC OR AN AGED POLIO PATIENT OR AN ALS PATIENT OR, YES, A PARKINSON’S PATIENT.

For crying out loud, press people! Use your brains! You are supposed to be intelligent. You are supposed to ask questions. Ask what medications she’s taking prn- as needed. Where are today’s Woodward and Bernstein???

Mrs. Clinton and her handlers were so worried about not calling attention to the situation that they put her in danger. *Mrs. Clinton had no ability to protect herself.* She was propped against a cement pillar and had one woman holding her arm. She could easily have collapsed, broken her arm or her hip, hit her head and died.

Unbelievable. Unbelievable.

Advertisements

21 thoughts on “Dear Tom, You don’t prop a woman on Coumadin up against a cement post…

    1. juliabarrett Post author

      Coumadin is a big deal, Alicia. Falls when you’re on Coumadin are a huge deal. Other blood thinners not so much. Coumadin is a, IMO, a scary drug.

      Like

      Reply
      1. Alicia Butcher Ehrhardt

        Bleed to death scary. I know. Don’t know which hubby is on. They make you stop everything including aspiring before even minor surgery. Which has left me in quite a lot of pain more than once, as acetaminophen has no effect on me (unless mixed with aspiring and caffeine for bad headaches and muscle pains).

        Liked by 1 person

      2. juliabarrett Post author

        Coumadin, or Warfarin, is the hardest to manage, Alicia. My dad is on Plavix now. No big deal. Easy peasy. Absolutely you must stop all anticoagulants, including aspirin and many herbal supplements like Gingko, before surgery.

        Like

      3. Alicia Butcher Ehrhardt

        Plavix is, I think, what my husband is on right now.

        I haven’t the slightest idea how the cardiologist goes about picking which blood thinner to use on a long-term basis. I worry that he takes too many, but he’s still here, 18 years after a quadruple bypass.

        Liked by 1 person

    2. juliabarrett Post author

      Alicia, my dad was on Coumadin for three months after his open heart surgery. (He ruptured his mitral valve two years ago.) It was well-managed but he fell in his garage. Fortunately he didn’t hit his head, but he did get both a hip and knee contusion with bleeding in both joints and he was covered with bruises from shoulder to toe. Had to have blood drained from both his hip and knee. And Trump? I have nothing to say about Trump. I’m a Bernie gal.

      Like

      Reply
      1. Alicia Butcher Ehrhardt

        Husband sometimes has unexplained bruises. But he takes a bunch of drugs, and seems fine – no major side effects. It would drive me crazy, and his cardiologist seems to think that there isn’t a problem if there are no side effects. For me, I’d fight for the fewest possible – and I get every side effect of every drug.

        Liked by 1 person

      2. juliabarrett Post author

        Yes, with Plavix you can bruise more easily but Plavix is not a dangerous drug. You can live a normal life while on Plavix. Coumadin is another animal altogether. It requires regular monitoring, as in you must have a blood draw to check your coagulation times, sometimes as often as every day, sometimes once a week. Occasionally a person can get by with every two weeks but I’ve rarely seen that. It’s a real pain and your coag times can easily get out of whack, depending upon diet, exercise… many factors. The problem with Coumadin is head trauma. You bump your head you are at a much higher than normal risk for a cerebral hemorrhage. It’s an old drug. There are many new effective drugs on the market today. The issue, in this case, is that probably Coumadin is the only drug that is appropriate for Hillary’s medical issues.

        Like

  1. Diana Stevan

    Is that what Hillary is on?

    I find her an incredible woman. Besides the pneumonia diagnosis, I don’t know how she’s managed to do all that she’s done, given the punishing vitriol she’s had to endure. Of course, she’s hidden her recent health concerns as she doesn’t want to give Trump and his supporters any more ammunition. I hope she takes some time to recover. Everyone gets sick once in awhile.

    But as you say, Julia, this is serious. She doesn’t have to kill herself trying to prove she’s capable. She’s more than capable.

    Hope she recovers quickly.

    Liked by 1 person

    Reply
    1. juliabarrett Post author

      I don’t plan to vote for her, Diana, but for crying out loud, her health has to come first! If she was my mother I would be in a panic. This cannot be ignored. I don’t believe this is pneumonia, or maybe pneumonia is one factor. This is something else. It’s frightening. Her doctor should never allow this to happen.

      Like

      Reply
  2. juliabarrett Post author

    P.S. I’m commenting on my own post. What horrifies me the most, what appalls me, is that they made her try to walk to the van. They made her try to walk to the van!!! In the name of all that is holy and compassionate and humane, why would you make a sick woman walk to the van??? For show? Jesus this is insane.

    Like

    Reply
  3. Roberta

    I am not doctor or even a nurse. But my best guess is she is not going to get better. There is something very serious happening and she may never be able to recover before November or even next January. She is seriously ill. As I said I am not a doctor or nurse. But this seems to be a neural/brain issue. She made the decision to try to hide it and her sorry-assed aides did not stop her. No one had the balls to tell her to take care of herself. She has been having coughing fits since Iowa…..and I am betting longer than that. Remember the thick glasses lens at the Benghazi hearings???? And, yes, Julia…..her aides did her no good. IF (the biggest word in the dictionary) it is neural there are medicines to make it easier. But those types of injuries don’t heal. Generally all you can do is manage it.

    Liked by 1 person

    Reply
    1. juliabarrett Post author

      Yes, Roberta. In my humble opinion, based upon 30 years of caring for patients with neurological problems, this is a serious neurological problem. It cannot be minimized. And it is not pneumonia. Hillary Clinton, in her prime, would never have uttered (twice cuz she said it the day before in an interview with Israeli television) anything as inane and syntactically challenged as “You know, to just be grossly generalistic, you could put half of Trump’s supporters into what I call the basket of deplorables…” There are no such words as generalistic and deplorables.

      Like

      Reply
  4. Marylin Warner

    Thanks for explaining all this, Julia. Is this connected to all the health issues off and on during the past several years, too? So if she’s on Coumadin and all this is happening, what could be done to make her seem much improved and waving to everyone outside Chelsea’s apartment not long after? The change was amazing.
    I’m not a fan of Hillary–or of Donald, either–but I hate to see this happen to anyone.

    Liked by 1 person

    Reply
    1. juliabarrett Post author

      I can speculate, Marylin, but that’s all I’d be doing. I’ve worked with patients who have similar symptoms and reactions to medications, stress, etc. I’m pretty sure she’s got what they’ve got but still, it would all be speculation. I believe she has a progressive condition that can be helped by medication but the medication has significant side effects and its efficacy is limited. Regardless, nobody should be treated the way she was treated. I was horrified by the fact that they didn’t put her in a wheelchair or carry her into the van. If I did that I’d lose my nursing license. My husband, if he did such a thing, would be called before the medical board. What her aides and her SS did was dangerous. They put her at risk. That’s inexcusable.

      Like

      Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s